MathSciNet Relay Station
MathSciNet bibliographic data
MR691964 (84m:14018) 14E20 (12E05 12J25)
Moh, T. T. On the Jacobian conjecture and the configurations of roots. J. Reine Angew. Math. 340 (1983), 140–212.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement